# SDR USAA2012070200014

- Difficulty date: June 19, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON AFT CARGO FLOOR SUPPORT AT BS 772, RBL 13.  REPAIRED AFT CARGO FLOOR SUPPORT IAW B737-400 SRM 51-40-02-0G FIG 12.
